目的語が等位構造の場合における選択制限の緩和について

Translated title of the contribution: On relaxation of selectional restriction in coordinate structure

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)1-6
Number of pages6
Journal言語文化論究
Issue number25
DOIs
Publication statusPublished - 2010

Cite this

目的語が等位構造の場合における選択制限の緩和について. / 鈴木右文.

In: 言語文化論究, No. 25, 2010, p. 1-6.

Research output: Contribution to journalArticle

@article{a5a52feb87894134818ad1005546b706,
title = "目的語が等位構造の場合における選択制限の緩和について",
author = "右文 鈴木",
year = "2010",
doi = "10.15017/18351",
language = "Japanese",
pages = "1--6",
journal = "言語文化論究",
issn = "1341-0032",
publisher = "九州大学大学院言語文化研究院",
number = "25",

}

TY - JOUR

T1 - 目的語が等位構造の場合における選択制限の緩和について

AU - 鈴木, 右文

PY - 2010

Y1 - 2010

U2 - 10.15017/18351

DO - 10.15017/18351

M3 - 記事

SP - 1

EP - 6

JO - 言語文化論究

JF - 言語文化論究

SN - 1341-0032

IS - 25

ER -